# SDR HEEA088057

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 8,416 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Gas Cylinder
- Part number: 206513219
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG GAS CYLINDER BROKEN. REPLACED WITH SERVICEABLE PART.
